# SDR CALA2025091508911

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 36,353 hours, 13,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE ON THE SEATS OF ROWS 1AB THRU 5AB. (TOTAL OF 10 WHITE LIGHTS). REMOVED AND REPLACED OPEN FUSE ON POWER SUPPLY M02816.  OPS CHECK OF EMERGENCY LIGHTS, GOOD.  REF AMM 33-51-06.
